# SDR 2025FA0000153

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: General aviation
- Aircraft: N1105
- Make and model: Hughes 369D
- Aircraft serial: 310910D
- Aircraft time: 22,615 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 369H600131
- Condition: Broken
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND REAR LANDING GEAR STRUT ASSEMBLY BROKEN AT BRACE ASSEMBLY ATTACHMENT BOLT DURING LANDING.  OTHER MINOR DAMAGE TO SURROUNDING AREA OCCURRED.  TOTAL TIME ON PART IS UNKNOWN.
